Addiction Expert Forum
Tramadol
About This Forum:

Questions in the Addiction forum are answered by a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Tramadol

Hi I am taking one 150mg of tramadol once per day for back pain for over a year! I recently noticed I have been getting little twitches in my arms and legs is this normal? Or wAt could it be?

Than you
2126606_tn?1346348724
It could be a side effect of the Tramadol. It is not usual at 150 milligrams a day , but possible. But you cannot disregard other medical conditions. You should speak to your doctor about your symptoms.
Have a Healthy and Happy New Year
Blank
Continue discussion Blank
This Forum's Experts
1684282_tn?1410976195
Julia M Aharonov, DOBlank
MDS Rapid Drug Detox
Southfield, MI
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank